Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Sliced Inverse Regression for Dimension Reduction: Comment

David R. Brillinger
Journal of the American Statistical Association
Vol. 86, No. 414 (Jun., 1991), p. 333
Stable URL: http://www.jstor.org/stable/2290565
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
333
    333